# SDR DALA2016041803009

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 41,854 hours, 18,620 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK BALLSCREW HAS CORROSION IN GIMBAL BORE.  SEE NR FOR ADDITIONAL INFORMATION.  REPLACED BALLSCREW REF JOB CARD.
